MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL SPEEDTRAP GRN/WHITE 30MM; POLYETHYLENE SUTURE

MEDOS INTERNATIONAL SàRL SPEEDTRAP GRN/WHITE 30MM; POLYETHYLENE SUTURE
Model Number 223748
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).To date, the device has not been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent.Udi: (b)(4).
 
Event or Problem Description
The extremity of the wire was attached to the cap of the packaging during the sealing.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: according to the information provided, it was reported on left knee ligamentoplasty procedure, that the extremity of the wire was attached to the cap of the packaging during the sealing.Only the speedtrap grn/white 30mm device was received and evaluated.Visual observations reveal the packaging was not received along with the device.In addition, the suture was intact, due to was not presented any physical damages and was in place inside of the device.Since of the condition of the device received this complaint cannot be confirmed.The possible root cause for the reported failure can be occurred during handling or transportation.However, it cannot be conclusively affirmed.A manufacturing record evaluation was performed for the finished device lot number:5l45441, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D9, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional information: b4: the date of event was reported as unknown on the initial report; and has been updated accordingly.B5: subsequent follow-up with the customer, additional information was received.It was reported that the event occurred during a knee ligamentoplasty procedure.There was no delay as another like-device was used to complete the surgery.There were no adverse patient consequences reported.

Brand Name
SPEEDTRAP GRN/WHITE 30MM
Common Device Name
POLYETHYLENE SUTURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10708534
Report Number1221934-2020-03098
Device Sequence Number16909148
Product Code GAT
UDI-Device Identifier10886705027156
UDI-Public10886705027156
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K161638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number223748
Device Catalogue Number223748
Device Lot Number5L45441
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2020
Supplement Date Received by Manufacturer10/21/2020
12/17/2020
12/29/2020
Initial Report FDA Received Date10/20/2020
Supplement Report FDA Received Date10/26/2020
12/18/2020
12/30/2020
Patient Sequence Number1